# SDR SIMA20141223002

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 36,392 hours, 32,587 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT IN ICING CONDITIONS AT 4000 FT, CAUTION MSG WG & STAB ANTI-ICE FAIL ON EICAS, FOLLOWED BY WARNING MSG ICE COND, ANTI-ICE INOPERATIVE.  PERFORMED OPERATIONS CHECK OF AIR BLEED SYS & WING THERMAL ANTI-ICING SYS.  OPERATIONS CHECKED GOOD IAW AMM 36-00-00 & 30-11-15-700-801-A.  NO CMC MSGS NO DEFECTS NOTED.
